# SDR SWAA2024010836342

- Difficulty date: December 29, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL OIL DOOR LOWER REINFORCEMENT WEB IS CRACKED.<[01] REPLACED WEB PER SRM 51-10-02 & SRM 51-40-02.;[02] C/W;[03] INSPECTED AS REQUIRED
